# SDR GTIA2015112801423

- Difficulty date: November 28, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 22,825 hours, 10,621 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST ACCUATOR LOW PRESSURE.  SERVICED R1 DOOR ACCUATOR & LEAK CK C/W REF AMM 52-10-00, PB 301.
